# SDR MEX2003148

- Difficulty date: April 28, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Engine: Pwa JT8D
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 6225135001
- Condition: Failed
- Location: Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR TURNBACK DUE TO RADAR FAIL.  TX RADAR WAS REPLACED IAW MM, TEST CORRECT.
